# SDR FDEA201001170165

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: 112N700223
- Condition: Misaligned
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT NR 1 DIAG BRACE WING FITTING OTBD BUSHING HAS MIGRATED.  REMOVED BUSHINGS IAW SOPM 20-50-03.  RECEIVED REPAIR BUSHINGS ON TRAV NR T9/811726.  INSTALLED 2EA REPAIR BUSHINGS IAW EA F-5740-131560.  CATEGORY "A". MAJOR REPAIR.
